Journal of Symbolic Logic

Intuitionistic Completeness for First Order Classical Logic

Stefano Berardi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.


In the past sixty years or so, a real forest of intuitionistic models for classical theories has grown. In this paper we will compare intuitionistic models of first order classical theories according to relevant issues, like completeness (w.r.t. first order classical provability), consistency, and relationship between a connective and its interpretation in a model. We briefly consider also intuitionistic models for classical $\omega$-logic. All results included here, but a part of the proposition (a) below, are new. This work is, ideally, a continuation of a paper by McCarty, who considered intuitionistic completeness mostly for first order intuitionistic logic.

Article information

J. Symbolic Logic, Volume 64, Issue 1 (1999), 304-312.

First available in Project Euclid: 6 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier



Berardi, Stefano. Intuitionistic Completeness for First Order Classical Logic. J. Symbolic Logic 64 (1999), no. 1, 304--312.

Export citation